# SDR SWAA2020031842557

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY EXIT HATCH PROXIMITY LIGHT HAS A MISSING COVER. DOT 82-124         INSTALLED NEW R/H OVER WING EMERGENCY EXIT HATCH PROXIMITY LIGHT LENS COVER, AS PER B737 AMM 33-51-01-960-802
